# SDR XNOA01136

- Difficulty date: July 1, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3210 · Main Landing Gear
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 1.4 EPR STALL WARNING ACTIVATED CONTINUOUSLY. BOTH WINDSHEAR CAUTION LIGHTS ILLUMINATED. OIL COOLER CSD WOULD NOT STAY IN GRD OFF MODE; WENT BACK TO NORMAL POSITION. REJECTED TAKEOFF. WENT TO RAMP. R&R'D LANDING GEAR ACCESSORY UNIT. ALL SYSTEMS. OPS CHECK GOOD IAW B727 32-09-121. NO DEFECTS NOTED.
